# SDR SWAA2014103133583

- Difficulty date: October 24, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 33,363 hours, 14,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULLNOSE LIGHT LENS MISSING AT 3 DEF.  INSTALLED LENS IAW MM.
